# SDR ASAA02402UU

- Difficulty date: April 1, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C32953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT KEELBEAM IS CORRODED AT FUSELAGE DRAIN.  REPAIRED IAW SRM.  (M)
